Doctor insights on:
Going Off Norco
I accidently somehow took 2 5/325mg norco. Then I guess I forgot that I took them already and took 2 more. That was 1.5 hours ago, will I die?
Must be careful: Accidental overdose with Norco is one big reason why people are getting hurt and dying. If you are feeling tired, lethargic, shortness of breath, sleepy or other symptoms go to the ER. Most likely you will not be harmed this time, but you must be very very careful with these pain medications. Follow only your doctors regime, don't share meds, don't drink, and use the least amount necessary. ...Read more
I've taken norco's for years, I don't want the fusion surgery suggested, and my insurance wont cover injections, I need stronger medication?
Not right action: Chronic narcotic medication for back pain will continue to lead to increasing doses due to tolerance issues & needs to be addressed via multifaceted approach that usually does not include a fusion which accounts for 10% of patients. See a pain management specialist for further treatment options other than injection, exercise, weight control , avoidance of tobacco, good sleep habits all play role. ...Read moreSee 1 more doctor answer
I took my pain meds at 3pm and now I'm wondering can I go ahead and take my Xanax (alprazolam) norco 10mg and Xanax (alprazolam) 2mg?
Probably not wise: Norco and Xanax (alprazolam) may lead to CNS depression and at that dose should not be taken together. They should be taken at least a couple hours apart but they may still cause problems. Be sure someone is there incase you should have slowed or stop breathing ...Read moreSee 1 more doctor answer
BP is 97/77. Cut Ativan and Norco in half to help, not helping. Been taking Toprol (metoprolol) 50mg for years. Then at night it goes back to normal. Why???!?!
Yes: Its ok.Get a more detailed answer ›
Refills: Refills are not any issue. However - with opioids most MD's in the US will and should not just issue refills without you being seen. ...Read more
Yes: There is a synergistic effect...that is 1 plus 1 might equal 3 or 4 in terms of effects. But I think the two safe and often quite helpful together. They are just not a good long term solution. ...Read more